# SDR HNAA2025111900750

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 43,016 hours, 38,895 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR EMINATING FROM G1 CREW CLOSET BOTTOM.   INSPECTED COAT CLOSET ELECTRICAL COMPARTMENT FOUND ALL COMPONENTS AND WIRING IN GOOD CONDITION.  CLEANED GALLEY CART STORAGE. ERADICATED THE ODOR FROM GALLEY ACFT OK FOR STORAGE AT THIS TIME.
